# SDR DALA2022112307518

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 66,378 hours, 8,684 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. GEAR HANDLE WOULD NOT RELEASE STUCK DOWN. USED COMPUTER RESET ADENDUM FOR LGCIU #2- RETRACTION SUCCESSFUL.   T/S PER A330 TSM 32-30-00-810-828-A. LAST LEG 323171. BITE LGCIU 1 & LGCIU 2. NO FAULTS BITE OK. (9824246)
